# SDR QXEA9500463

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870003
- Condition: Malfunctioning
- Location: Radio Rack
- Part time: 868 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - EN ROUTE TO RDM, RECEIVED NUMEROUS HYD PROXI FAIL CAS MESSAGES, GEAR WAS SELECTED DOWN ON APPROACH TO RDM, GEAR DIDN'T MOVE.  CREW COULDN'T MOVE HANDLE TO UP POSITION.  LANDING GEAR CYCLED SEVERAL TIMES WITH THE HANDLE STILL DOWN.  CREW CYCLED GEAR AND RECEIVED THREE GREEN.  AIRCRAFT RETURNED TO PDX AND LANDED WITHOUT FURTHER INCIDENT.
